Hello there people, looking at the mentions of hallucinations reminded me of the day I received formal diagnosis. We went through what I could expect and the drugs to be used and it was then that the topic came up. I asked the neuro what , in his opinion, were the worst side effects of the medications his patients had reported to him - those that caused most distress. He told me that hallucinations were the ones that freaked people out the most as when they first happen they can be so realistic. I nodded and said 'yes, I used to spend a lot of money getting into that state.' He only stopped laughing when he realised that |I was serious. The hallucinations are induced by long term levodopa treatment he told me. Like the agonists with their frequently reported obsessive/compulsive associations we are darned if we do and darned if we don't. It can be equally distressing for those around us when these things take hold as you are all aware by your postings. I am ten years into this thing and am now starting to to be dyskinetic [only mildly so far] and I like to kid myself that I am awaiting the hallucinations with interest. If they hit. And it is a big if as like all things PDR it is unique to the individual. We cannot assume anything. I wish you all well in your life and those of your loved ones dealing with this.
Post Edited (The Bear) : 2/15/2013 5:33:05 AM (GMT-7)